MAUDE Adverse Event Report: I.T.S. GMBH SPIRAL DRILL, D=2.7MM, L=220MM, AO CONNECTOR

I.T.S. GMBH SPIRAL DRILL, D=2.7MM, L=220MM, AO CONNECTOR
Model Number 61273-220
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of three lots that were shipped to our distributor as no lot no.Was provided and including material certificate and hardness test certificate and the batches were processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a spiral drill broke during olecranon surgery while drilling the most proximal hole.

Brand Name
SPIRAL DRILL, D=2.7MM, L=220MM, AO CONNECTOR
Common Device Name
SPIRAL DRILL, D=2.7MM, L=220MM, AO CONNECTOR
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key15500848
Report Number3004369035-2022-00013
Device Sequence Number1995896
Product Code HTW
UDI-Device Identifier09120034309649
UDI-Public09120034309649
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number61273-220
Device Catalogue Number61273-220
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2022
Initial Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexUnknown